# SDR IPXA2017102322895

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 49,589 hours, 16,025 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Support
- Condition: Worn
- Location: Nr 2 Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE LOWER SUPPORT LINK ON STARTER DUCT WORN.  REPLACED THE  SUPPORT LINK IAW AMM 80-11-05.
